MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC.(CRM-SUNNYVALE) 5366, INTEGRITY DR, AB 20 73 559; IMPLANTABLE PACEMAKER PULSE GENERATOR

ST. JUDE MEDICAL, INC.(CRM-SUNNYVALE) 5366, INTEGRITY DR, AB 20 73 559; IMPLANTABLE PACEMAKER PULSE GENERATOR
Model Number 5366
Medical Device Problem Code Pacemaker Found in Back-Up Mode (1440)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 07/08/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The investigation results will be provided in the final report.
 
Event or Problem Description
Related manufacturer reference number: 2938836-2019-06088, 2938836-2019-06089.It was reported that during a routine follow up, the device was found to be in back up mode.The patient was asymptomatic.During the procedure, both the ra and rv leads were found to have had an insulation breach at the suture sleeve site.The leads were capped and replaced on (b)(6) 2019.The device was explanted and replaced.The patient was stable before, during, and post procedure.
 
Additional Manufacturer Narrative
The reported field event of backup vvi (bvvi) was confirmed.The device was tested on the bench and found backup operation was consistent with end of life battery voltage.Longevity assessment was performed, and the implant duration exceeds the total projected longevity based on field settings indicating normal battery depletion.Analysis was normal.No anomalies were found.

Brand Name
5366, INTEGRITY DR, AB 20 73 559
Common Device Name
IMPLANTABLE PACEMAKER PULSE GENERATOR
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.(CRM-SUNNYVALE)
645 almanor avenue
sunnyvale CA 94085
MDR Report Key8859775
Report Number2938836-2019-06086
Device Sequence Number1812158
Product Code DXY
UDI-Device Identifier05414734006866
UDI-Public05414734006866
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P880086
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2007
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/10/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2009
Device Model Number5366
Device Lot Number0002120003
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/18/2019
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 07/08/2019
Supplement Date Received by Manufacturer09/30/2019
Initial Report FDA Received Date08/05/2019
Supplement Report FDA Received Date10/10/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
TENDRIL SDX; TENDRIL SDX
Outcome Attributed to Adverse Event Required Intervention;